COMBINATORICA is an international journal of the Bolyai Mathematical Society, Hungary, published jointly bythe Bolyai Mathematical Society and Springer.
COMBINATORICA publishes research papers in a variety of areas of combinatorics and the theory of computing, with particular emphasis on general techniques and unifying principles. Coverage in COMBINATORICA includes:
Six issues appear each year. A total of 30-40 papers are accepted for publication out of roughly 300 submissions per year.
László Babai, University of Chicago László Lovász, ELTE Eötvös University, Budapest Alexander Schrijver, CWI Amsterdam & University of Amsterdam
Imre Bárány, Rényi Institute of Mathematics, Budapest
Viktor Harangi, Rényi Institute of Mathematics, Budapest
Ronald L. Graham, University of California, San Diego Gyula O.H. Katona, Rényi Institute of Mathematics, Budapest Miklós Simonovits, Rényi Institute of Mathematics, Budapest Vera T. Sós, Rényi Institute of Mathematics, Budapest Endre Szemerédi, Rényi Institute of Mathematics, Budapest
Miklós Abért, Rényi Institute of Mathematics, Budapest Noga Alon, Tel Aviv University & Princeton University Anders Björner, Royal Institute of Technology (KTH), Stockholm Aart Blokhuis, Eindhoven University of Technology Béla Bollobás, University of Cambridge & The University of Memphis András Frank, ELTE Eötvös University, Budapest Peter Frankl, Rényi Institute of Mathematics, Budapest Zoltán Füredi, Rényi Institute of Mathematics, Budapest W. Timothy Gowers, University of Cambridge Péter Komjáth, ELTE Eötvös University, Budapest Daniela Kühn, University of Birmingham Nathan Linial, The Hebrew University of Jerusalem Dániel Marx, Max Planck Institute for Informatics Jaroslav Nešetřil, Charles University, Prague János Pach, Rényi Institute of Mathematics, Budapest & EPFL, Lausenne Alexander A. Razborov, University of Chicago & Steklov Math. Inst., Moscow Vojtěch Rödl, Emory University, Atlanta Imre Z. Ruzsa, Rényi Institute of Mathematics, Budapest Paul D. Seymour, Princeton University József Solymosi, University of British Columbia Benny Sudakov, ETH, Zürich Tamás Szőnyi, ELTE Eötvös University, Budapest Gábor Tardos, Rényi Institute of Mathematics, Budapest Van H. Vu, Yale University Avi Wigderson, Institute for Advanced Study, Princeton
Papers can be submitted to COMBINATORICA via EditFlow. Please read the instructions below before submission.
The papers below are accepted for publication in COMBINATORICA and will appear in upcoming issues. Some have already been published electronically and can be accessed on the Springer website: Online First articles.
Asaf Ferber, Vishesh Jain, Benny Sudakov Number of 1-factorizations of regular high-degree graphs Ervin Gyori, Michael D. Plummer, Dong Ye, Xiaoya Zha Cycle Traversability for Claw-free Graphs and Polyhedral Maps Alexander Gavrilyuk, Sho Suda, Janos Vidali On tight 4-designs in Hamming association schemes Andreas F. Holmsen Large cliques in hypergraphs with forbidden substructures Grigoriy Blekherman, Annie Raymond, Mohit Singh, Rekha Thomas Simple Graph Density Inequalities with no Sum of Squares Proofs Gergely Harcos, Daniel Soltész New bounds on even cycle creating Hamiltonian paths using expander graphs Anurag Bishnoi, Ferdinand Ihringer, Valentina Pepe A construction for clique-free pseudorandom graphs Stefan Glock, Daniela Kuhn, Allan Lo, Deryk Osthus On a conjecture of Erdos on locally sparse Steiner triple systems Ilkyoo Choi, Daniel W. Cranston, ThĂ©o Pierron Degeneracy and Colorings of Squares of Planar Graphs without 4-Cycles Karthik C.S., Pasin Manurangsi On Closest Pair in Euclidean Metric: Monochromatic is as Hard as Bichromatic M. Chapman, N. Linial, Y. Peled Expander Graphs -- Both Local and Global Paul Seymour, Sophie Spirkl Short directed cycles in bipartite digraphs Alexander Clifton, Hao Huang On almost k-covers of hypercubes Ahmad Abdi, Gerard Cornuejols, Dabeen Lee Intersecting restrictions in clutters Christian Lindorfer, Wolfgang Woess The language of self-avoiding walks Orit E. Raz, Zvi Shem Tov Expanding polynomials: A generalization of the Elekes-Ronyai theorem to d variables Stefan Felsner, Tamás Mészáros, Piotr Micek Boolean dimension and tree-width Chaim Even-Zohar Patterns in Random Permutations Zdenek Dvorak, Patrice Ossona de Mendez, Hehui Wu 1-subdivisions, fractional chromatic number and Hall ratio Tony Huynh, Gwenael Joret, Piotr Micek, David R. Wood Seymour's conjecture on 2-connected graphs of large pathwidth Yufei Zhao, Yunkun Zhou Impartial Digraphs Felix Joos, Stefan Glock, Daniela Kuhn, Deryk Osthus Euler tours in hypergraphs Zouhaier Ferchiou, Bertrand Guenin A short proof of Shih's isomorphism theorem on graphic subspaces Misha Rudnev On the number of hinges defined by a point set in R^2 Alexander Sidorenko Weakly norming graphs are edge-transitive Ashwin Sah Improving the 1/3-2/3 Conjecture for Width Two Posets Maria Chudnovsky, Alex Scott, Paul Seymour Detecting a long odd hole
Noga Alon, Mrinal Kumar, Ben Lee Volk Unbalancing Sets and An Almost Quadratic Lower Bound for Syntactically Multilinear Arithmetic Circuits Pages 149-178 | DOI:10.1007/s00493-019-4009-0 Peter Ayre, Amin Coja-Oghlan, Pu Gao, Noëla Müller The Satisfiability Threshold For Random Linear Equations Pages 179-235 | DOI:10.1007/s00493-019-3897-3 John Chiarelli, Pooya Hatami, Michael Saks An Asymptotically Tight Bound on the Number of Relevant Variables in a Bounded Degree Boolean function Pages 237-244 | DOI:10.1007/s00493-019-4136-7 Tali Kaufman, Izhar Oppenheim High Order Random Walks: Beyond Spectral Gap Pages 245-281 | DOI:10.1007/s00493-019-3847-0 Matthew Kwan, Shoham Letzter, Benny Sudakov, Tuan Tran Dense Induced Bipartite Subgraphs in Triangle-Free Graphs Pages 283-305 | DOI:10.1007/s00493-019-4086-0
Robert Connelly, Steven J. Gortler, Louis Theran Generically Globally Rigid Graphs Have Generic Universally Rigid Frameworks Pages 1-37 | DOI:10.1007/s00493-018-3694-4 Oliver Ebsen, Mathias Schacht Homomorphism Thresholds for Odd Cycles Pages 39-62 | DOI:10.1007/s00493-019-3920-8 He Guo, Lutz Warnke Packing Nearly Optimal Ramsey R(3,t) Graphs Pages 63-103 | DOI:10.1007/s00493-019-3921-7 Jie Ma, Bo Ning Stability Results on the Circumference of a Graph Pages 105-147 | DOI:10.1007/s00493-019-3843-4
Ron Aharoni, Ron Holzman, Zilin Jiang Rainbow Fractional Matchings Pages 1191-1202 | DOI:10.1007/s00493-019-4019-y Daniela A. Amato Highly-Arc-Transitive and Descendant-Homogeneous Digraphs with Finite Out-Valency Pages 1203-1223 | DOI:10.1007/s00493-019-3906-6 Nathan Bowler, Johannes Carmesin, Péter Komjáth, Christian Reiher The Colouring Number of Infinite Graphs Pages 1225-1235 | DOI:10.1007/s00493-019-4045-9 Zdeněk Dvořák, Bojan Mohar, Robert Šámal Exponentially Many Nowhere-Zero ℤ3-, ℤ4-, and ℤ6-Flows Pages 1237-1253 | DOI:10.1007/s00493-019-3882-x Peter Frankl, Andrey Kupavskii Incompatible Intersection Properties Pages 1255-1266 | DOI:10.1007/s00493-019-4064-6 Radoslav Fulek, Jan Kynčl Counterexample to an Extension of the Hanani-Tutte Theorem on the Surface of Genus 4 Pages 1267-1279 | DOI:10.1007/s00493-019-3905-7 Yahya O. Hamidoune Hyper-Atoms Applied to the Critical Pair Theory Pages 1281-1315 | DOI:10.1007/s00493-019-2429-5 Attila Joó Vertex-Flames in Countable Rooted Digraphs Preserving an Erdős-Menger Separation for Each Vertex Pages 1317-1333 | DOI:10.1007/s00493-019-3880-z Daniel M. Kane, Carlo Sanna, Jeffrey Shallit Waring’s Theorem for Binary Powers Pages 1335-1350 | DOI:10.1007/s00493-019-3933-3 Martin Nägele, Benny Sudakov, Rico Zenklusen Submodular Minimization Under Congruency Constraints Pages 1351-1386 | DOI:10.1007/s00493-019-3900-1 Sergey Norin, Alex Scott, Paul Seymour, David R. Wood Clustered Colouring in Minor-Closed Classes Pages 1387-1412 | DOI:10.1007/s00493-019-3848-z Neil Robertson, P. D. Seymour, Robin Thomas Girth Six Cubic Graphs Have Petersen Minors Pages 1413-1423 | DOI:10.1007/s00493-019-3268-0 Ferdinand Ihringer, Hajime Tanaka The Independence Number of the Orthogonality Graph in Dimension 2k Pages 1425-1428 | DOI:10.1007/s00493-019-4134-9
Lubotzky, A.; Phillips, R.; Sarnak, P. Ramanujan graphs Volume 8 (1988), Issue 3, 261–277 Karmarkar, N. A new polynomial-time algorithm for linear programming Volume 4 (1984), Issue 4, 373–395 Grötschel, M.; Lovász, L.; Schrijver, A. The ellipsoid method and its consequences in combinatorial optimization Volume 1 (1981), Issue 2, 169–197 Alon, N. Eigenvalues and expanders Volume 6 (1986), Issue 2, 83–96 Linial, Nathan; London, Eran; Rabinovich, Yuri The geometry of graphs and some of its algorithmic applications Volume 15 (1995), Issue 2, 215–245 Alon, N.; Tarsi, M. Colorings and orientations of graphs Volume 12 (1992), Issue 2, 125–134 Chung, F. R. K.; Graham, R. L.; Wilson, R. M. Quasi-random graphs Volume 9 (1989), Issue 4, 345–362 Szemerédi, Endre; Trotter, William T., Jr. Extremal problems in discrete geometry Volume 3 (1983), Issue 3-4, 381–392 de Fraysseix, H.; Pach, J.; Pollack, R. How to draw a planar graph on a grid Volume 10 (1990), Issue 1, 41–51 Frankl, P.; Wilson, R. M. Intersection theorems with geometric consequences Volume 1 (1981), Issue 4, 357–368 Godsil, C. D. On the full automorphism group of a graph Volume 1 (1981), Issue 3, 243–256 Füredi, Z.; Komlós, J. The eigenvalues of random symmetric matrices Volume 1 (1981), Issue 3, 233–241 Frieze, Alan; Kannan, Ravi Quick approximation to matrices and applications Volume 19 (1999), Issue 2, 175–220 Komlós, János; Sárközy, Gábor N.; Szemerédi, Endre Blow-up lemma Volume 17 (1997), Issue 1, 109–123 Wilson, Richard M. The exact bound in the Erdős-Ko-Rado theorem Volume 4 (1984), Issue 2-3, 247–257 Pach, János; Tóth, Géza Graphs drawn with few crossings per edge Volume 17 (1997), Issue 3, 427–439 Babai, L. On Lovász' lattice reduction and the nearest lattice point problem Volume 6 (1986), Issue 1, 1–13 Mulmuley, Ketan; Vazirani, Umesh V.; Vazirani, Vijay V. Matching is as easy as matrix inversion Volume 7 (1987), Issue 1, 105–113 Raghavan, P.; Thompson, C. D. Randomized rounding: a technique for provably good algorithms and algorithmic proofs Volume 7 (1987), Issue 4, 365–374 Robertson, Neil; Seymour, Paul; Thomas, Robin Hadwiger's conjecture for K6-free graphs Volume 13 (1993), Issue 3, 279–361
Jain, Kamal A factor 2 approximation algorithm for the generalized Steiner network problem Volume 21 (2001), Issue 1, 39–60 Bollobás, Béla; Riordan, Oliver The diameter of a scale-free random graph Volume 24 (2004), Issue 1, 5–34 Chudnovsky, Maria; Cornuéjols, Gérard; Liu, Xinming; Seymour, Paul; Vušković, Kristina Recognizing Berge graphs Volume 25 (2005), Issue 2, 143–186 Alon, Noga; Fischer, Eldar; Krivelevich, Michael; Szegedy, Mario Efficient testing of large graphs Volume 20 (2000), Issue 4, 451–476 Tao, Terence Product set estimates for non-commutative groups Volume 28 (2008), Issue 5, 547–594 Linial, Nathan; Meshulam, Roy Homological connectivity of random 2-complexes Volume 26 (2006), Issue 4, 475–487 Kim, Jeong Han; Vu, Van H. Concentration of multivariate polynomials and its applications Volume 20 (2000), Issue 3, 417–434 Thomassé, Stéphan; Yeo, Anders Total domination of graphs and small transversals of hypergraphs Volume 27 (2007), Issue 4, 473–487 Goldreich, Oded; Goldwasser, Shafi; Lehman, Eric; Ron, Dana; Samorodnitsky, Alex Testing monotonicity Volume 20 (2000), Issue 3, 301–337 Kühn, Daniela; Osthus, Deryk The minimum degree threshold for perfect graph packings Volume 29 (2009), Issue 1, 65–107
Sebő, András; Vygen, Jens Shorter tours by nicer ears: 7/5-approximation for the graph-TSP, 3/2 for the path version, and 4/3 for two-edge-connected subgraphs Volume 34 (2014), Issue 5, 597–629 Petridis, Giorgis New proofs of Plünnecke-type estimates for product sets in groups Volume 32 (2012), Issue 6, 721–733 Tóth, Csaba D. The Szemerédi-Trotter theorem in the complex plane Volume 35 (2015), Issue 1, 95–126 Ceballos, Cesar; Santos, Francisco; Ziegler, Günter M. Many non-equivalent realizations of the associahedron Volume 35 (2015), Issue 5, 513–551 Dujmović, Vida; Joret, Gwenaël; Kozik, Jakub; Wood, David R. Nonrepetitive colouring via entropy compression Volume 36 (2016), Issue 6, 661–686 Chudnovsky, Maria; Seymour, Paul The three-in-a-tree problem Volume 30 (2010), Issue 4, 387–417 Füredi, Zoltán; Jiang, Tao; Seiver, Robert Exact solution of the hypergraph Turán problem for k-uniform linear paths Volume 34 (2014), Issue 3, 299–322 Raigorodskii, A. M. On the chromatic numbers of spheres in Rn Volume 32 (2012), Issue 1, 111–123 Cilleruelo, Javier Combinatorial problems in finite fields and Sidon sets Volume 32 (2012), Issue 5, 497–511 Devos, Matt; Dvořák, Zdeněk; Fox, Jacob; McDonald, Jessica; Mohar, Bojan; Scheide, Diego A minimum degree condition forcing complete graph immersion Volume 34 (2014), Issue 3, 279–298 Rudnev, Misha On the number of incidences between points and planes in three dimensions Volume 38 (2018), Issue 1, 219–254
If you have any question, please do not hesitate to contact us. Note that papers can no longer be submitted via e-mail: submission information.
Postal address: COMBINATORICA Rényi Institute of Mathematics Reáltanoda u. 13-15. H-1053, Budapest, Hungary